# SDR C2XA02TY110

- Difficulty date: July 12, 2002
- Submitted: July 13, 2002
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 11,261 hours, 9,281 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: 14571529503
- Condition: Corroded
- Location: Fairing 191
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   During a scheduled inspection corrosion was found on fairing 191 leading edge doublers.  Maintenance removed and replaced the leading edge doublers IAW EMB-145 SRM 51-10-02, 51-20-03,04, 05 and 06.  The repair was satisfactory, the aircraft will be released upon completion of inspection.
